Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 685798, 10 pages
http://dx.doi.org/10.1155/2013/685798
Research Article

Synchronization of Coupled Stochastic Systems Driven by -Stable Lévy Noises

College of Science, Guilin University of Technology, Guilin, Guangxi 541004, China

Received 9 October 2012; Revised 25 December 2012; Accepted 28 December 2012

Academic Editor: Weihai Zhang

Copyright © 2013 Anhui Gu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anhui Gu, “Synchronization of Coupled Stochastic Systems Driven by -Stable Lévy Noises,” Mathematical Problems in Engineering, vol. 2013, Article ID 685798, 10 pages, 2013. doi:10.1155/2013/685798